# SDR AALA20090331TUL34

- Difficulty date: March 25, 2009
- Submitted: June 16, 2009
- Operation: Air carrier
- Aircraft: N9402W
- Make and model: Doug DC-9-83
- Aircraft serial: 53138
- Aircraft time: 47,578 hours, 22,886 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: AB52
- Part serial: 14474
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER SEAT MOUNTED EMERGENCY LIGHT BATTERY PACK IS WEAK.  REMOVED AND REPLACED BATTERY PACK.
